# SDR SWAA2023042519830

- Difficulty date: March 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER (TANG) IS BROKEN<FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.B. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED 3EA INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-6 PARA 3.B. REMOVED DAMAGED SKIN PLIES AND DAMAGED CORE; CLEANED REPAIR AREA AND FABRICATED CORE PLUG USING BMS 8-124 C4T5G9 LOT#1287137 AND UPPER REPAIR PLIES USING BMS 9-3H2 LOT#1520142-1 IAW SRM 53-00-50-2R-6 PARA 3C-G(1).] INSTALLED CORE PLUG USING BMS 5-28TY19 LOT#AK2LP8414K AND UPPER REPAIR PLIES USING BMS 8-201TY4 LOT#AK2KP3165K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 IAW SRM 53-00-50-2R-6 PARA 3.F-H(1).;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5.;[07] CURED UPPER SKIN AND CORE USING THERMOMETER ATS2208 CAL DUE 10/2023. REMOVED VACUUM BAG AND TRIMMED CORE LEVEL WITH THE OUTER FACE SHEET. FABRICATED REPAIR PLIES FOR LOWER SKIN USING BMS 9-3H2 LOT#1520142-1 IAW SRM 53-00-50-2R-6 PARA 3.H.(1)(A)-(C); I.(1)(A)AND(B);J;K(1)(A) INSTALLED LOWER REPAIR PLIES USING BMS 8-201TY4 LOT#AK2KP3165K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2107 CAL DUE 04/2023 IAW SRM 53-00-50-2R-6 PARA 3.K(1)-L(1).;CURED REPAIR; TRIMMED EXCESS MATERIAL AND INSTALLED ALL PREVIOUSLY REMOVED INSERTS USING BMS 5-107 LOT#AK2KP8383K IAW SRM 53-00-50-2R-6 PARA 3.M(1); N AND BOEING DWG 141A5810 SHEET 729
